Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2, Issue 1-2, Pages 137-161
http://dx.doi.org/10.1155/S1085337597000316

Stable Approximations of a Minimal Surface Problem with Variational Inequalities

1Department of Mathematical Sciences, University of Delaware, Newark, DE 19716, USA
2Institut für Industriemathematik, Johannes-Kepler-Universität, öSTERREICH A-4040 Linz, Austria

Received 19 February 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Zuhair Nashed and Otmar Scherzer, “Stable Approximations of a Minimal Surface Problem with Variational Inequalities,” Abstract and Applied Analysis, vol. 2, no. 1-2, pp. 137-161, 1997. https://doi.org/10.1155/S1085337597000316.